# SDR DALA2022030201338

- Difficulty date: October 7, 2020
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,929 hours, 33,163 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 DISBOND OF 6.900" X 0.650" ON OSS 327 ON REPAIR DOUBLER UPPER SURFACE TRAILING EDGE WEDGE SLAT # 7 RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00133:UPPER SURFACE TRAILING EDGE WEDGE SLAT # 7 RH WING WAS REPAIRED PER B757-200 SRM 57-43-02-2R-1 REPAIR 1. (1628806)
